# SDR DALA2017121808664

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 531-532
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK X =-54 BTW Y=531-532 AT PAX CABIN IN REF NRC 00317. (LEVEL CORROSION 2) DAMAGE AREA WAS REPAIRED PER DC9/MD80 SRM 53-05 FIG 4A.  (LP0342112)
